Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 11.

Díaz Díaz, Jesús Ildefonso y Rakotoson, Jean Michel Theresien y Schmidt, Paul G. (2007) A parabolic system involving a quadratic gradient term related to the Boussinesq approximation. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 101 (1). pp. 113-118. ISSN 1578-7303

Díaz Díaz, Jesús Ildefonso y Lerena Guil, María Belen y Padial Molina, Juan Francisco y Rakotoson, Jean Michel Theresien (2004) An elliptic-parabolic equation with a nonlocal term for the transient regime of a plasma in a Stellarator. Journal of Differential Equations, 198 (2). pp. 321-355. ISSN 0022-0396

Díaz Díaz, Jesús Ildefonso y Padial Molina, Juan Francisco y Rakotoson, Jean Michel Theresien (1998) Mathematical treatment of the magnetic confinement in a current carrying stellarator. Nonlinear analysis : theory, methods and applications, 34 (6). pp. 857-887. ISSN 0362-546X

Díaz Díaz, Jesús Ildefonso y Lerena, Belén y Padial Molina, Juan Francisco y Rakotoson, Jean Michel Theresien (1999) Nonlocal elliptic-parabolic equation arising in the transient regime of a magnetically confined plasma in a Stellarator. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 329 (9). pp. 773-777. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso y Hernández, J. y Rakotoson, Jean Michel Theresien (2011) On Very Weak Positive Solutions to Some Semilinear Elliptic Problems With Simultaneous Singular Nonlinear and Spatial Dependence Terms. Milan Journal of Mathematics, 79 (1). pp. 233-245. ISSN 1424-9286

Díaz Díaz, Jesús Ildefonso y Rakotoson, Jean Michel Theresien (1993) On a 2-dimensional stationary free-boundary problem arising in the confinement of a plasma in a stellarator. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 317 (4). pp. 353-358. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso y Rakotoson, Jean Michel Theresien (1996) On a nonlocal stationary free-boundary problem arising in the confinement of a plasma in a stellarator geometry. Archive for Rational Mechanics and Analysis , 134 (1). pp. 53-95. ISSN 0003-9527

Díaz Díaz, Jesús Ildefonso y Padial Molina, Juan Francisco y Rakotoson, Jean Michel Theresien (2007) On some Bernoulli free boundary type problems for general elliptic operators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137 (5). pp. 895-911. ISSN 0308-2105

Díaz Díaz, Jesús Ildefonso y Rakotoson, Jean Michel Theresien (2009) On the differentiability of very weak solutions with right-hand side data integrable with respect to the distance to the boundary. Journal of Functional Analysis , 257 (3). pp. 807-831. ISSN 0022-1236

Díaz Díaz, Jesús Ildefonso y Rakotoson, Jean Michel Theresien (2010) On very weak solutions of semi-linear elliptic equations in the framework of weighted spaces with respect to the distance to the boundary. Discrete and Continuous Dynamical Systems. Series A., 27 (3). pp. 1037-1058. ISSN 1553-5231

Díaz Díaz, Jesús Ildefonso y Nagai, Toshitaka y Rakotoson, Jean Michel Theresien (1998) Symmetrization techniques on unbounded domains: Application to a chemotaxis system on R-N. Journal of Differential Equations, 145 (1). pp. 156-183. ISSN 0022-0396

Esta lista fue generada el Sun Dec 11 02:48:32 2016 CET.